# SDR DALA2024052105394

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 90,370 hours, 17,330 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Part number: UNKNOWN
- Condition: Missing
- Location: Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 1806 -MISC/DE- DUE TO LE ASSYM INDICATION ON APPROACH WITH GO AROUND. CORRECTIVE ACTION: R/R MISSING S280 L/E SENSOR TARGET PLATE. A/C RTS. (5762314)
